# SDR SIMA20151229006

- Difficulty date: December 29, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM OTBD SUPPORT CRACKED, BETWEEN FRAME 47 & 48.  R & R LT FLOORBEAM OTBD SUPPORT, TWO PIECES, BETWEEN FRAME 47 & 48, OVER WING BOX AREA, IAW SRM 53-23-02 & SRM 51-40-02.
